# SDR DXTA2014081805859

- Difficulty date: August 17, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N577QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605735
- Aircraft time: 6,170 hours, 4,714 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN LEFT BRAKE APPLIED FIRST IT GRABS MOMENTARILY.  WHEN BOTH BRAKES APPLIED SIMULTANEOUSLY OR RT BRAKE APPLIED FIRST, LT BRAKE DOES NOT GRAB.  VERIFIED DISCREPANCY WHILE TAXIING THE ACFT TO MX & FOUND THE ACFT PULLS TO THE LT WHILE APPLYING BRAKES.  INSPECTED THE CABLE TENSIONS TO THE POWER BRAKE VLV WITH NO DEFECTS NOTED. WHILE INSPECTING A CABLE IT WAS DISCOVERED THAT THE BRAKES HAVE A LOUD CHATTER WITH THE LT BRAKE APPLIED & RELEASED.  PERFORMED EXTENSIVE BLEEDING OF LT & RT BRAKE SYS INCLUDING THE ANTI-SKID PORTION.  CHATTERING NOISE DISAPPEARED & TAXIED THE ACFT WITH NO DEFECTS NOTED.  WORK PERFORMED IAW MM 32-42-01.
